# SDR SIMA20140710003

- Difficulty date: July 10, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,289 hours, 23,259 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Part number: 23063015
- Part serial: GX79611
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN THRUST WAS ADVANCED ON TAKEOFF ROLL THE NR 2 ENG HP VIB INDICATOR PEGGED HIGH. NO MASTER CAUTION EVER OCCURRED.  THE INDICATOR REMAINED PEGGED EVEN WHEN THRUST WAS REDUCED TO IDLE.  TAKEOFF ABORT WAS LOW SPEED WITH VERY MINIMAL BREAKING.  NO UNUSUAL SOUNDS OR VIBRATIONS WERE FELT BY CREW ENG WAS SHUT DOWN IMMEDIATELY AFTER CLEARING THE RUNWAY.  R & R RT ENG VIBRATION SENSOR IAW RR MANUAL 77-41-10.  OPERATIONS CHECKED GOOD.
